| Model Number |
01.18.401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-dec-2025.Lot 2502524: (b)(4) items manufactured and released on 24-apr-2025 expiration date: 2030-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 month from primary, the patient came in presenting pain that was the result of a periprosthetic fracture.The surgeon cabled the fracture, and revised the stem to a m-vizion stem and the head to an identical one.The surgery was completed successfully.